# SDR UIEA2022102001156

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,949 hours, 12,974 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL DENTS WERE FOUND ON LH INLET COWL ACOUSTIC PANEL( DENTS WERE REPAIRED IN ACCORDANCE WITH E.O 1971A291 )
